# SDR UPS01435422

- Difficulty date: March 13, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CRACK REVEALED ON R1 MAIN ENTRANCE DOOR LOWER CORNER BY APPROX. 1.5 INCH LONG AS MARKED.     DOOR LWR CORNER REPAIRED AS PER SRM52-10-02 FIG 10.
